# SDR 4TXA2023030600001

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N959BP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36720
- Aircraft time: 14,089 hours, 10,052 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG10031
- Condition: Depleted
- Location: Zone 200
- Part time: 4,552 hours, 468 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY SERVICE CHECK FOUND L1 ESCAPE SLIDE LOW BOTTLE PRESSURE AND OUT OF RANGE.
